# SDR AALA202112090400

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 80,062 hours, 10,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY M2 AFT RIGHT FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED AFT RIGHT EMERGENCY FLOOR PROXIMITY LIGHT IN GALLEY M2 PER AMM 33-51-05.
